# SDR ABXA9700718

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910042503
- Condition: Delaminated
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT FLAP CENTER FIXED VANE DELAMINATED, (AD 92-22-08).  REPLACED LT FLAP CENTER FIXED VANE IAW DC-9 MAINTENANCE MANUAL CHAPTER 27-51-3.
